Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 7, NWS Tulsa, OK

January 29, 2013Carroll County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 4:15 PM CST for Carroll County, Arkansas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 4:15 PM CST (22:15 UTC)
Expired
Jan 29, 2013, 4:30 PM CST
In force
15 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Carroll County, AR

The radar

The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:26 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WUUS54 KTSA 292215
SVRTSA
ARC015-292230-
/O.NEW.KTSA.SV.W.0007.130129T2215Z-130129T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
415 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS

* UNTIL 430 PM CST

* AT 413 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
  MOVING NORTHEAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLUE
  EYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3638 9340 3649 9348 3651 9342 3650 9331
      3650 9329 3645 9329
TIME...MOT...LOC 2216Z 235DEG 52KT 3646 9340

$$
1 follow-up statement
856 
WWUS54 KTSA 292228
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CST TUE JAN 29 2013

ARC015-292238-
/O.EXP.KTSA.SV.W.0007.000000T0000Z-130129T2230Z/
CARROLL AR-
428 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 430 PM CST...

THE THUNDERSTORM WAS MOVING OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3638 9340 3649 9348 3651 9342 3650 9331
      3650 9329 3645 9329
TIME...MOT...LOC 2228Z 235DEG 52KT 3656 9322

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:18 PM CST, 57 minutes earlier.

Area forecast discussion, Jan 29, 3:18 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CST TUE JAN 29 2013

.DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM THE FAR NW CORNER OF AR
THROUGH SC OK THIS AFTERNOON. THIS BOUNDARY WILL CONTINUE TO PUSH
TO THE EAST...AND SEVERE WEATHER CHANCES WILL DECREASE QUICKLY AS
THE FRONT PASSES AND WINDS SHIFT TO THE WEST NORTHWEST. TOR WATCH
#6 VALID FOR FOR EXTREME NE OK AND AND FAR NW AR WILL BE EXTENDED
UNTIL 01Z. THIS WILL COINCIDE WITH THE EXPIRATION TIME OF TOR
WATCH 7 WHICH REMAINS VALID FOR WC AR AND SE OK. AS THE UPPER
TROUGH PASSES THROUGH LATE TONIGHT AND TOMORROW...ADDITIONAL
LIGHT RAIN CHANCES WILL ACCOMPANY THIS FEATURE...WITH THE BEST
CHANCES ACROSS NE OK TONIGHT...AND LINGERING ACROSS NW AR THROUGH
MIDDAY TOMORROW. BEYOND TOMORROW AND INTO THE WEEKEND...SEVERAL
WEAK BOUNDARIES WILL MOVE THROUGH THE REGION....HOWEVER LITTLE IN
THE WAY OF MOISTURE RETURN WILL MATERIALIZE AHEAD OF THESE FRONTS.
WILL KEEP LOW POPS FOR LATE SUNDAY/MONDAY AS DEEPER MOISTURE
MAKES A RUN AT THE SRN PLAINS AHEAD OF ANOTHER SURFACE BOUNDARY
AND UPPER TROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   35  44  28  56 /  40  10   0   0
FSM   39  47  28  61 /  30  20   0   0
MLC   37  48  28  61 /  20  10   0   0
BVO   32  42  23  53 /  50  10   0   0
FYV   35  40  23  53 /  30  20   0   0
BYV   35  39  25  51 /  40  30   0  10
MKO   36  46  26  58 /  20  10   0   0
MIO   34  41  24  52 /  40  20   0  10
F10   36  47  27  59 /  20  10   0   0
HHW   41  51  29  61 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....23
Hazardous weather outlook, Jan 29, 12:58 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CST TUE JAN 29 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CST TUE JAN 29 2013

...SEVERE WEATHER THREAT CONTINUES THROUGH MID EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A FAYETTEVILLE TO MCALESTER LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...PORTIONS OF NORTHEAST OKLAHOMA...AND ALSO WESTERN
        ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND
INTO THE MID EVENING HOURS...BEFORE PUSHING FURTHER EASTWARD
INTO CENTRAL ARKANSAS.  LOCALLY HEAVY RAINFALL HAS ALREADY
FALLEN ACROSS PORTIONS OF NORTHEAST OKLAHOMA...AND ADDITIONAL
LOCALLY HEAVY RAINS ARE LIKELY ACROSS PORTIONS OF WESTERN
ARKANSAS THROUGH THIS EVENING.  FLOODING OF LOW LYING AREAS IS
POSSIBLE.

THE SEVERE WEATHER THREAT WILL CONTINUE THIS AFTERNOON AND
EVENING...AND SHIFT EASTWARD AS THE STORMS ADVANCE.  THE
EXPECTED SCENARIO IS THAT STORMS BECOME STRONGER THROUGH THE
AFTERNOON HOURS...WITH THE FAVORED AREA FOR SEVERE WEATHER
BEING SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
WIND FIELDS ALOFT ARE STRONG AND ANY SUSTAINED UPDRAFT WILL
HAVE POTENTIAL TO CREATE DAMAGING WINDS AND POSSIBLY QUARTER
SIZE HAIL.  ADDITIONALLY...LOW LEVEL WIND SHEAR WILL BE
SUFFICIENTLY STRONG TO WARRANT A RISK OF TORNADOES...THOUGH
THIS RISK WILL QUICKLY SHIFT FURTHER EASTWARD BY EARLY EVENING.

GUSTY SOUTH WINDS WILL PRECEDE THE COLD FRONT WHICH IS CURRENTLY
ALONG INTERSTATE 44.  A STRONGER PUSH OF COLD AIR WILL INCREASE
NORTHWESTERLY WINDS OVERNIGHT INTO WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL PREVAIL ON WEDNESDAY...WITH GUSTY
CONDITIONS CONTINUING ON THURSDAY.  THE RECENT RAINFALL WILL HELP
ALLEVIATE IMMEDIATE FIRE WEATHER CONCERNS...HOWEVER FINE FUELS
SUCH AS GRASSES WILL CURE QUICKLY AND ANY WILDFIRES COULD SPREAD
QUICKLY WITH THESE WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jan 29, 1:27 PM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST TUE JAN 29 2013

OKZ058-062-063-068-292015-
CHEROKEE OK-DELAWARE OK-MAYES OK-OTTAWA OK-
127 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     DELAWARE...SOUTHEASTERN MAYES AND SOUTHWESTERN OTTAWA

AT 127 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ROSE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...ZENA...
CLEORA...GROVE...BERNICE...FAIRLAND...ROSE...DISNEY...TIFF CITY...
BERNICE STATE PARK...LAKE EUCHA STATE PARK AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3667 9461 3649 9462 3647 9461 3614 9493
      3618 9512 3678 9491
TIME...MOT...LOC 1927Z 214DEG 55KT 3621 9499
Special weather statement, Jan 29, 1:29 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE JAN 29 2013

OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
129 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND LATIMER

AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HIGGINS...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...QUINTON AND ROBBERS CAVE
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3478 9555 3522 9541 3499 9494 3468 9537
      3468 9538
TIME...MOT...LOC 1929Z 213DEG 55KT 3480 9542
Special weather statement, Jan 29, 2:03 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CST TUE JAN 29 2013

OKZ072-074-292045-
HASKELL OK-SEQUOYAH OK-
203 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 203 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MCCURTAIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...KEOTA...
KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...SHORT...MARBLE
CITY AND BRUSHY LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF  40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3557 9448 3535 9474 3535 9477 3532 9482
      3529 9482 3520 9493 3507 9504 3518 9521
      3563 9489
TIME...MOT...LOC 2003Z 215DEG 64KT 3519 9505
Special weather statement, Jan 29, 2:04 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST TUE JAN 29 2013

OKZ062-063-067-068-292045-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
204 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER

AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OKAY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
HULBERT...LOST CITY...PEGGS...OKAY...LOCUST GROVE...ROSE AND SEQUOYAH
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3620 9478 3581 9516 3581 9525 3586 9538
      3633 9509
TIME...MOT...LOC 2005Z 214DEG 48KT 3587 9525
Special weather statement, Jan 29, 2:42 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST TUE JAN 29 2013

ARZ010-019-OKZ069-072-292115-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
242 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 242 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SHORT...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...HICKS...UNIONTOWN...ODELL...
WALNUT GROVE...TUTTLE...HARMON...FAYETTEVILLE...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...WOOLSEY...CLYDE...CANEHILL...SULPHUR CITY...
BLACK OAK...GREENLAND...RHEA...VINEY GROVE...SAVOY...WHEELER...
NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3550 9453 3559 9473 3615 9435 3615 9433
      3618 9432 3602 9394
TIME...MOT...LOC 2042Z 219DEG 59KT 3557 9461
Special weather statement, Jan 29, 3:29 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CST TUE JAN 29 2013

ARZ001-002-010-011-292215-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
329 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 329 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BLACK OAK...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HICKS...BLAND...
SHADY GROVE...TUTTLE...MAYFIELD...HILL TOP...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
HINDSVILLE...BEST...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
ELKINS...SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...
SONORA AND HOBBS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3649 9399 3636 9355 3599 9397 3592 9405
      3600 9425
TIME...MOT...LOC 2129Z 220DEG 55KT 3603 9408

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 2:42 PM CSTSpecial Weather StatementTSAWashington33 min
Jan 29, 2:44 PM CSTSevere Thunderstorm WarningTSACrawford, Washington46 min
Jan 29, 2:51 PM CSTTornado WarningTSACrawford, Washington39 min
Jan 29, 3:29 PM CSTSpecial Weather StatementTSAMadison46 min
Jan 29, 4:01 PM CSTSevere Thunderstorm WarningTSACarroll29 min
Jan 29, 4:51 PM CSTSevere Thunderstorm WarningTSAFranklin, Madison39 min
Jan 29, 4:55 PM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian50 min
Jan 29, 5:19 PM CSTSpecial Weather StatementTSASebastian41 min
Jan 29, 5:42 PM CSTSevere Thunderstorm WarningTSAFranklin48 min
Jan 29, 5:59 PM CSTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian, Washington2 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.